# SDR DALA2016111108728

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 56,659 hours, 30,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE LOUVER OPENING, AFT SIDE OF BS 1520 ANGLE BETWEEN LONGERONS 5 - 7L CRACKED.  REPLACED ANGEL IAW DWG 9911839.
